Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Consistent sharp pains in sides, heart, twisting feeling in stomach causing breathing issues. Cause?

Hi, my name is Swan and for awhile now (maybe a couple years or so) I have had sharp mains in my sides, my heart , and a twisting pain feeling in my stomach . Sometimes I get pains that cause it to be painful to breathe for a few seconds. What is this? Or why is this happening? Sometimes I get them frequently, but then they just stop, please help
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hallo Swan. It sounds as though the Origen of your problem lies in the Gastro-intestinal tract, as the duration of your symptoms would not suggest it has anything to do with your heart. The most probable cause due to the fluctuating nature of your symptoms, is a diaphragm hernia, but can also just be acid related (so called reflux disease.) . Because your stomach is enervated by the Vagus nerve that pain can refer to your heart and sides, even into the arm and jaw. It will be best to see a surgeon whom can diagnose this problem and more importantly treat it for you.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor